MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL-POLY PATELLA CEMENTED 29 MM DI; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL-POLY PATELLA CEMENTED 29 MM DI; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Malposition of Device (2616); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted additional associated products: 42522100810  articular surface medial congruent (mc) right 10 mm  lot# 64726737.
 
Event or Problem Description
It was reported the patient was revised three years post implantation due to implant wear and malposition of the patella.Patella was wearing laterally and tracking poorly.Articular surface was replaced due to possible infection as a precaution.
 
Additional Manufacturer Narrative
 this follow-up report is being submitted to relay additional information.  no product was returned and the pictures provided were insufficient to complete visual and dimensional evaluations.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Insufficient information provided.Unable to perform a compatibility check.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: significant radiolucency on the patella, overall fit and alignment of the patellar component is appropriate, and normal bone quality.The complaint is not confirmed.A definitive root cause cannot be determined for the patella wear.The implanted products are not identified as the source or contributing to the reported infection, as there are no indications of a product or process issues identified affecting implant safety or effectiveness no corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL-POLY PATELLA CEMENTED 29 MM DI
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17604657
Report Number0002648920-2023-00201
Device Sequence Number6283712
Product Code JWH
UDI-Device Identifier00889024247680
UDI-Public(01)00889024247680(17)241031(10)64545068
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberN/A
Device Catalogue Number42540200029
Device Lot Number64545068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight85 KG